# SDR FDEA202301120304

- Difficulty date: January 12, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 38,743 hours, 21,043 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Part number: A577710100600
- Part serial: TS0670
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA DISBOND AREA WAS FOUND AT RH #5 SPOILER TOP SKIN.(1"X 2.25")   ACCOMPLISHED THE HOT BOND REPAIR ON RH #5 SPOILER I.A.W A300-600F SRM 57-72-11-201,   PARA.12B&D, PAGE.211-213, FIG.205&206  MAJOR REPAIR
